# SDR SWAA2022080327411

- Difficulty date: July 9, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD ENTRY DOOR MOP SILL BS303 LBL55 WL208. MARKED. / [01] FED MOPSILL AT B.S 303 LBL55 WL208 IS CRACKED ON VERTICAL FLANGE. OUT OF LIMITS IAW SRM 53-10-15-1A-1. STARTED FASTENER REMOVAL IAW SRM 51-40-02-0G-0.;[02] UPDATED MEASUREMENT TABLE;[03] REMOVED FED MOPSILL IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FED MOPSILL IAW SRM 51-40-05-0G-0; DWG 141A8110;[05] VERIFIED CORRECTIVE ACTION 4.;[06] OK TO INSTALL FED MOPSILL;[07] VERIFIED CORRECTIVE ACTION 6; OK TO INSTALL GIVEN.;[08] 100% OF ALL PERMANENT OR TEMPORY FASTENERS HAVE BEEN INSTALLED WITH FAYING SURFACE SEALED LOCATIONS WITH IN SEALANT SQUEEZE OUT TIME.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] COMPLETED INSTALLATION OF FED MOPSILL IAW SRM 51-40-02-0G-0; DWG 141A8110;[11] VERIFIED CORRECTIVE ACTION 10.;[12] VERIFIED MEASUREMENT TABLE.
